# SDR SWAA2022020428342

- Difficulty date: November 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LWR GATE; AFT SUPPORT BRACKET CRACKED / REMOVED AND INSTALLED NEW SUPPORT BRACKET AT AFT SERVICE DOOR LWR GATE PER SRM 51-40-02-0G-0 89232U 19DEC17
